# SDR CA151008002

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DID NOT RETACT AFTER TAKE OFF, REPLACED NLG RETRACT ACTUATOR AND UNLOCK ACTUATOR.  MAINTENANCE ALSO CHECKED NLG LOCK SENSOR AND FOUND THE INDUCTANCE A LITTLE HIGH IN THE NLG LK1 SENSOR, RE-ADJUSTED AND A/C RTS.
